# SDR AALA201703139055

- Difficulty date: March 11, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 72,575 hours, 25,732 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 1R WILL NOT ARM. FOUND DOOR 1R ESCAPE SLIDE LANYARD UNSECURED AND HANGING LOOSE. MAINTENANCE RESECURED LANYARD AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
